MathSciNet Relay Station
MathSciNet bibliographic data
MR1136223 (93a:65088) 65K10 (65H10)
Martínez, José Mario On the relation between two local convergence theories of least-change secant update methods. Math. Comp. 59 (1992), no. 200, 457–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement